English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Area - Angular-Momentum inequality for axisymmetric black holes

Dain, S., & Reiris, M. (2011). Area - Angular-Momentum inequality for axisymmetric black holes. Physical Review Letters, 107(5): 051101. doi:10.1103/PhysRevLett.107.051101.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-0529-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-052A-A
Genre: Journal Article

Files

show Files
hide Files
:
1102.5215 (Preprint), 129KB
Name:
1102.5215
Description:
File downloaded from arXiv at 2012-01-11 11:46
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
PRL107_051101.pdf (Any fulltext), 104KB
Name:
PRL107_051101.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Reiris, Martin1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: We prove the local inequality $A \geq 8\pi|J|$, where $A$ and $J$ are the area and angular momentum of any axially symmetric closed stable minimal surface in an axially symmetric maximal initial data. From this theorem it is proved that the inequality is satisfied for any surface on complete asymptotically flat maximal axisymmetric data. In particular it holds for marginal or event horizons of black holes.

Details

show
hide
Language(s):
 Dates: 2011-02-252011-07-202011
 Publication Status: Published in print
 Pages: Minor changes in the presentation. To appear in Phys. Rev. Letters
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1102.5215
DOI: 10.1103/PhysRevLett.107.051101
URI: http://arxiv.org/abs/1102.5215
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Other : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y., etc. : American Physical Society.
Pages: - Volume / Issue: 107 (5) Sequence Number: 051101 Start / End Page: - Identifier: ISSN: 0031-9007
CoNE: /journals/resource/954925433406